Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Recurrent genital warts. Any permanent cure?

i have has genital warts fro sometime now, they keep cumming back , so i decied to change to a differnt product................... this prodct is very potent (wart magic) it started hurting alot after the first day. but i see the warts are crumbeling if i can call it that, so does this mean that this product is working better than the other one?
Asked On : Mon, 22 Apr 2013
Answers:  2 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Dermatologist 's  Response
Dec 2013
Hi Lisa,
Welcome and thanks for posting your query to HCM.
Definitely the product which you are using is working better as are shrinking down with the application the medication, but you have to understand the fact that genial area is very very sensitive area so by any chance the medication is applied in higher amount or is applied on normal mucosal or skin area then can cause burns at that site.
As this magic cream contains Podophyllin, Salicylic acid and Benzoin tincture- amongst all of three Podophyllin is the resin which is working the best for genital warts, but is the most important compound to cause both systemic which may prove to be serious and local side effects burning, redness, pain, itching, swelling and even ulceration. We generally do not give the medicine directly to patient and demonstrate its usage, once we are confident then only is advised for self medication.
Are you applying it under medical guidance or as self medication, if not under medical guidance then be very careful in applying or must see the doctor who can explain and can watch the progress of the healing. If you are not able to see the doctor then should apply the least of amount ( no spillage) should be washed after 10minutes of application and application of petroleum gelly around the normal skin surrounding wart. If you feel pain or redness then stop the application for few days or any other side effect mentioned then must see the doctor.
With best health wishes and do take care,
Dr Sanjay K Kanodia
MD ( Dermatology and STD/ Venereology)
Answered: Wed, 24 Apr 2013
I find this answer helpful
Dermatologist Dr. Praveen Rodrigues's  Response
Jul 2012
Hi there.

I take it you are clear at the outset that what you are dealing with is indeed Genital Warts.

Second, please remember to treat your partner/s at the same time to avoid recurrences.

Third, I have never been an advocate of self-medication! So whether it works or not is pure semantics..please go see a dermatologist/venereologist nearest you & you may take the help of this HCM site to isolate one nearest you.

"One man's food is another man's poison" is the adage that must be borne in mind where treatment is concerned.

Please do visit a venereologist & practice safe sex. Godspeed!

Answered: Wed, 24 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor